# SDR SIMA201910087001

- Difficulty date: October 7, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 35,780 hours, 31,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK, FOUND RH EXTERIOR EMERGENCY LIGHT ABOVE WING INOP-C/A-REMOVED AND REPLACED RH EXTERIOR ABOVE WING EMERGENCY LIGHT LAMP IAW AMM 33-50-10. OPERATIONAL CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. SEE NRWC 900-ORD-04100 FOR CURE CHECK.
